Ask a Doctor and Get an Answer to Your Medical Question ASAP
Dear Customer: Greetings, this is Dr. Basu, experienced Medical Specialist and former attending physician of Harvard Medical School. I am board-certified with many years of experience. I did review your inquiry and I am hoping to give you at least some high-quality guidance here.
Please give me some time to review your concerns. Please be patient with me as I am on and off the computer so responses can be delayed at times, but I will be glad to help.
It is very unfortunate.
Do you have any leg weakness?
Thanks for replying.
These symptoms are concerning for possible vertebral fracture.
Spinal cord compression is another serious possibility.
These conditions can result in paralysis of the lower extremities, loss of urine or bowel continence if not addressed properly.
Since tramadol and robaxin together are strong pain meds and you do not see any improvement, that means something is serious wrong.
You will need to go to the local hospital in an ambulance for further evaluation first.